# SDR 2010F00214

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 26,559 hours, 36,949 cycles
- Engine: Pwa PW123D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(JJBR) DURING INSP, THE UPPER FWD CORNER OF THE BAGGAGE DOOR SKIN WAS FOUND TO BE BENT.  THE DOOR WAS PREVIOUSLY REPAIRED FOR SIMILAR DAMAGE UNDER RD8-52-029 AND ALSO REPAIRED THIS TIME USING RD8-52-029 AGAIN. ALSO FOUND CHAFING ON BAGGAGE DOOR MAIN SILL AND REPAIRED USING RD8-53-7447.
